# SDR RAIA950205

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC239
- System (JASC): 2435 · Starter-Generator
- Part: Starter\Gen
- Part number: 230790001
- Condition: Failed
- Location: Lt Engine
- Part time: 22,352 hours
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

SP - FLT 7190 - LEFT GENERATOR FELL OFF LINE.  MAINTENANCE REPLACED LEFT STARTER GENERATOR, OPERATIONAL CHECK GOOD.  (X)
